# SDR DALA2019070904147

- Difficulty date: July 7, 2019
- Submitted: July 10, 2019
- Operation: Air carrier
- Aircraft: N864DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31974
- Aircraft time: 10,096 hours, 3,607 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Separated
- Location: Nlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

SHIP 3864 - TIRE - AT TO ROTATION, LOST LEFT NOSE TIRE RETREAD. CORRECTIVE ACTION: REPLACED BOTH NOSE TIRES. (5636656)
